Alert archive / New Jersey / Gale Watches in 2019
Gale Watch 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Oct 30, 2019, 3:49 AM EDT. It took effect at Oct 31, 2019, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 30, 2019, 3:49 AM EDT (07:49 UTC)
- In effect from
- Oct 31, 2019, 6:00 PM EDT
- Expired
- Oct 30, 2019, 3:40 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
787 WHUS71 KPHI 300749 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 349 AM EDT Wed Oct 30 2019 ANZ450>455-302100- /O.NEW.KPHI.SC.Y.0088.191031T1300Z-191031T2200Z/ /O.NEW.KPHI.GL.A.0016.191031T2200Z-191101T1400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 349 AM EDT Wed Oct 30 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM EDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 9 AM to 6 PM EDT Thursday. A Gale Watch has also been issued. This Gale Watch is in effect from Thursday evening through Friday morning. * WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 30 kt Thursday afternoon, becoming southwest 25 to 30 kt with gusts up to 40 kt Thursday night, then northwest Friday morning. Seas 4 to 6 feet Thursday, building to 7 to 10 feet Thursday night into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ430-431-302100- /O.NEW.KPHI.SC.Y.0088.191031T2200Z-191101T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 349 AM EDT Wed Oct 30 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 5 PM EDT FRIDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6 PM Thursday to 5 PM EDT Friday. * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 25 kt Thursday afternoon, becoming southwest 20 to 25 kt with gusts up to 30 kt Thursday night, then northwest Friday morning. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
2 follow-up statements
060 WHUS71 KPHI 301313 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 913 AM EDT Wed Oct 30 2019 ANZ431-310200- /O.CAN.KPHI.SC.Y.0088.191031T2200Z-191101T2100Z/ /O.EXA.KPHI.GL.A.0016.191031T2200Z-191101T1400Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 913 AM EDT Wed Oct 30 2019 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Thursday evening through Friday morning. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ450>455-310200- /O.CON.KPHI.SC.Y.0088.191031T1300Z-191031T2200Z/ /O.CON.KPHI.GL.A.0016.191031T2200Z-191101T1400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 913 AM EDT Wed Oct 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM EDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WINDS AND SEAS...Southwest winds 20 to 30 kt with gusts up to 45 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ430-310200- /O.CON.KPHI.SC.Y.0088.191031T2200Z-191101T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 913 AM EDT Wed Oct 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 5 PM EDT FRIDAY... * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
592 WHUS71 KPHI 301940 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 340 PM EDT Wed Oct 30 2019 ANZ450>455-311000- /O.CON.KPHI.SC.Y.0088.191031T1300Z-191031T2200Z/ /O.UPG.KPHI.GL.A.0016.191031T2200Z-191101T1400Z/ /O.NEW.KPHI.GL.W.0020.191031T2200Z-191101T1400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 340 PM EDT Wed Oct 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM EDT THURSDAY... ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EDT FRIDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM Thursday to 10 AM EDT Friday. The Gale Watch is no longer in effect. * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 kt on Thursday, increasing to 20 to 30 kt with gusts up to 35 kt Thursday evening, then shifting west 20 to 30 kt with gusts up to 45 kt Thursday night. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ431-311000- /O.UPG.KPHI.GL.A.0016.191031T2200Z-191101T1400Z/ /O.NEW.KPHI.GL.W.0020.191031T2200Z-191101T1400Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 340 PM EDT Wed Oct 30 2019 ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EDT FRIDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM Thursday to 10 AM EDT Friday. The Gale Watch is no longer in effect. * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 25 kt on Thursday, increasing to 20 to 30 kt with gusts up to 35 kt Thursday evening, then shifting west 20 to 30 kt with gusts up to 40 kt Thursday night. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-311000- /O.CON.KPHI.SC.Y.0088.191031T2200Z-191101T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 340 PM EDT Wed Oct 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 5 PM EDT FRIDAY... * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 29, 9:23 PM EDT, 6 hours 26 minutes earlier.
Area forecast discussion, Oct 29, 9:23 PM EDT, 6 hours 26 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 923 PM EDT Tue Oct 29 2019 .SYNOPSIS... High pressure over the Canadian Maritimes will drift south into the western Atlantic waters tonight through Wednesday. A warm front will then lift north through the region late Wednesday night through Thursday morning, followed by a strong cold front late Thursday night. High pressure returns for the weekend and into the new week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... The overall synoptic pattern remains stagnant through tonight, with a ridge off the East Coast with surface high pressure centered off the northern New England coast. The surface high then extends southwestward across our area. Meanwhile, a weak surface trough extends northwestward from the ocean near coastal New Jersey. Rounds of drizzle continue to track from southeast to northwest this evening, with much of this in New Jersey but it does extend into portions of eastern Pennsylvania. The light sfc flow is not effective in eroding the moist layer beneath the inversion. As the earlier fcst has was in good shape, we have kept lots of clouds around through the night and given a similar setup to last night the clouds will lower with time. Areas of drizzle will continue or even expand some, with areas of fog developing as well. The fog development is less certain given the expectation of stratus to dominate overnight. Some guidance does show New Jersey into northeastern Pennsylvania especially getting locally dense fog toward Wednesday morning. Based on the amount of cloud cover anticipated, temperatures are expected to be on milder side. Opted to go with a model blend of the 2-meter temperatures for the lows, as the MOS looked to cool. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... As the ridge shifts farther offshore Wednesday, surface high pressure also shifts more eastward through the day. A weak surface trough near the New Jersey coast should weaken some as the surface high also weakens over our area. As this occurs, any drizzle and fog in the morning should improve from south to north. The forecast soundings show overall that an inversion holds through the day, although this may weaken some as the subsidence component from the surface high breaks down. Much of the area should be blanketed with low clouds at least in the morning, with some improvement possible through the day. We are not anticipating much in the way of sunshine again, especially given an impulse tracking up the Ohio Valley allowing for a surge in warm air advection to approach our region. This may result in a few showers especially in the afternoon, however other than the drizzle much of the time may see little in the way of rainfall. The airmass should start to modify as the flow backs to more southerly, however given the low-level moisture, lack of much mixing and extensive cloudiness we favored a bit cooler temperatures (a compromise of mostly the NAM/GFS MOS). && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A deep upper trough will carve out an H5 low over the Central Plains states Wednesday night. Surface low pressure just ahead of it will track northeast from the Mississippi Valley into the Ohio Valley, and as it does, it will push a warm front north through the Mid-Atlantic and Northeast late Wednesday night through Thursday morning. The front should become hung up somewhere across the southern Poconos and northern New Jersey, or just to the north during the day Thursday. Southerly flow will usher an increasingly warm and humid airmass into the region. Rain develops as the front lifts north through the region, and continues through the Thursday morning commute. From there, the front will remain to the north, and some rain may continue through the afternoon across the far northern zones that are in the vicinity of the front. For the rest of the region, though, there should be a period Thursday afternoon through early Thursday evening where showers become more scattered, and possibly even dry. 12Z/29 NAM showing a fairly significant dry slot out ahead of the approaching cold front. Should that occur, Halloween afternoon would be relatively rain- free, outside of a few showers. Will have the highest PoPs in the morning, and then will drop PoPs to chance/slight chance south of the Fall Line. For the Lehigh Valley, southern Poconos, and northern New Jersey, will keep Pops at likely. A warm and humid day on tap for Thursday with highs in the 60s and 70s, and surface dewpoints well in the 60s, even approaching 70 in the southern zones. The main activity then comes Thursday night. As H5 low tracks from the Great Lakes/Ohio Valley northeast into eastern Canada, a strong cold front will pass through the region. Models depicting the development of a squall line with heavy rain showers out ahead of the cold front. Surface-based instability will be fairly low, and SB CAPE values are currently projected to be less than 100 J/kg. However, ML MUCAPE should be on the order of 300-500 J/kg, along with 75-85 kt of 0-6 km Bulk Shear. There is also a 55-65 kt low level jet that will pass through the region during this time. Model soundings indicate a fairly strong inversion, so not expecting the winds to mix down unless a strong downpour develops. SPC Day 3 outlook has the local area in a general thunderstorm threat. Will carry chance for thunderstorms Thursday night, but it will be hard for the stronger winds to mix down to the surface, and lightning strikes will be limited as well. Showers taper off fairly quickly from west to east with the passage of the cold front late Thursday night through Friday morning. By midday Friday, the region should be dry with skies clearing out. A fairly tight westerly pressure gradient develops over the region with winds 15-25 mph with gusts up to 35 mph. Looking less likely that a Wind Advisory would be needed (gusts 45-50 mph). Much cooler and dryer air spreads into the region Friday with highs in the 50s and dew points in the 30s. High pressure then builds in from the north and west for the weekend. A weak cold front may pass through the region over the weekend, but it should pass through dry, with only a quick reinforcing shot of colder air. Highs will generally top off in the 50s on Saturday, then in the 40s and low 50s Sunday and Monday. In addition, overnight lows will be in the 30s, even dropping to and below freezing away from the coasts and urban corridor. Should be able to clear many zones from the frost/freeze program this weekend, especially Sunday night. Conditions rebound a bit by Tuesday. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Challenging TAFS this evening. Clouds have mixed out across the Delmarva but little in the way of clearing happened at our TAF sites this afternoon. Radar shows some drizzle and light rain across ern NJ streaming north. It's likely to continue overnight and at times move across NJ/ern PA. It's tough not to go pessimistic with the TAFS with most guidance showing low conditions overnight and the ongoing fcst already mostly that way too. My 00Z fcst incorporated lower CIGS/VSBYS for both the Delaware Valley and srn NJ TAF sites. The KRDG/KABE sites being further away from the sea, may not go too low overnight, but I kept some low end MVFR at RDG and IFR (for a shorter period) at KABE. Confid in the TAFS is not the best and several AMDS are expected overnight. Winds will be light and variable at most sites. Tomorrow, little in the way of mixing and a strong inversion will promote a longer period of low conditions during the morning, so my fcst shows a later trend for both MVFR and eventually some VFR at some sites. Winds will be light from the E or NE then turning SE late. Outlook... Wednesday night-Thursday...Generally, a prolonged period of sub-VFR conditions. Rain, fog, and low stratus will affect the terminals Wednesday night through Thursday morning, and then low clouds continue into Thursday afternoon. Cannot rule out some breaks to VFR Thursday afternoon, but confidence is low. LLWS from surface to 2000 feet possible, especially Thursday afternoon. LGT/VRB winds Wednesday night become south 10-15 kt Thursday afternoon. Thursday night...Sub-VFR in SHRA, fog, and low clouds. A few TSRA are possible, along with heavy rain and gusty winds. South winds 10-20 kt become west after midnight at 15-20 kt with gusts up to 30 kt. LLWS possible. Friday...Lingering showers in the morning, otherwise VFR. West winds 15-20 kt with gusts up to 30 kt, diminishing late. Saturday through Sunday...VFR. Light southwest wind Saturday becoming northwest at around 10 kt Sunday. High confidence. && .MARINE... An overall onshore wind component, while light, will continue through Wednesday. While the winds are expected to be well below Small Craft Advisory criteria, seas on the Atlantic coastal waters should be 4 to 5 feet at times however this is along the outer edge of the coastal waters. Therefore, continued to hold off on an advisory. Areas of fog and drizzle through Wednesday morning, with locally dense fog possible especially along portions of the coast late tonight and early Wednesday morning. Outlook... Wednesday night...Mainly sub-SCA conditions are expected. VSBY restrictions in fog and rain possible. Thursday...SCA conditions expected. Seas 4 to 6 ft. Southerly winds increasing through the day with gusts to 25 kt by late afternoon. Thursday night-Friday night...SCA conditions are expected, with a period of gale force conditions also possible late Thursday night through Friday morning. Southwesterly winds will shift sharply to west-northwest late Thursday night as a cold front moves through. Seas Thursday night and through most of Friday will run 7 to 10 ft. Conditions should gradually subside to sub- SCA levels on Friday night. Saturday-Sunday...Sub-SCA conditions expected, though northwest winds could gust near or a little above 20 kt on Sunday. Seas 2 to 3 ft. && .TIDES/COASTAL FLOODING... For the Atlantic coast and Delaware Bay, spotty minor flooding is possible with the Wednesday morning to early afternoon high tide cycle. For the Chesapeake Bay... The highest tide cycle will likely occur tonight. However, the wind direction is not favorable for enhancing the water levels on the Chesapeake, and still expecting all our forecast points to remain below flood stage, though cannot entirely rule out some spotty minor flooding this evening if water levels are a few tenths of a foot higher than anticipated. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...MPS Near Term...Gorse/PO Short Term...Gorse Long Term...Gorse/MPS Aviation...Gorse/MPS/PO Marine...Gorse/MPS/PO Tides/Coastal Flooding...
Hazardous weather outlook, Oct 29, 5:32 PM EDT, 10 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 532 PM EDT Tue Oct 29 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007-014>018-024>026-PAZ054- 055-070-071-106-302145- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Eastern Monmouth-Mercer- Salem-Gloucester-Camden-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Carbon-Monroe-Delaware-Philadelphia-Lower Bucks- 532 PM EDT Tue Oct 29 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ008>010-012-013-019>023-027-PAZ060>062-101>105-302145- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Berks-Lehigh-Northampton-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- 532 PM EDT Tue Oct 29 2019 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-302145- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 532 PM EDT Tue Oct 29 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gale force winds are possible Thursday night through Friday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. Staarmann
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:49 AM EDT | Small Craft Advisory | PHI | 35 hr | |
| Oct 30, 3:40 PM EDT | Gale Warning | PHI | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.